Alert archive / New Jersey / Areal Flood Warnings in 2015

Areal Flood Warning 15, NWS Philadelphia/Mount Holly

June 1, 20156 counties in New Jersey

NWS Philadelphia/Mount Holly issued this areal flood warning at Jun 1, 2015, 9:42 PM EDT for 6 counties in New Jersey. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 1, 2015, 9:42 PM EDT (01:42 UTC)
Expired
Jun 2, 2015, 12:45 AM EDT
In force
3 hr
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Flood severity
None

Counties Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cumberland County, NJ, Gloucester County, NJ, Salem County, NJ

The radar

The Philadelphia radar (KDIX), 61 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.7 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2015-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2015-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-204 J/kg
Mixed-layer LCL
1348 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

887 
WGUS41 KPHI 020142
FLWPHI

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
942 PM EDT MON JUN 1 2015

NJC001-005-007-011-015-033-020445-
/O.NEW.KPHI.FA.W.0015.150602T0142Z-150602T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURLINGTON NJ-GLOUCESTER NJ-CAMDEN NJ-SALEM NJ-CUMBERLAND NJ-
ATLANTIC NJ-
942 PM EDT MON JUN 1 2015

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ  HAS ISSUED A

* FLOOD WARNING FOR...
  SOUTH CENTRAL BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
  SOUTHEASTERN GLOUCESTER COUNTY IN SOUTHERN NEW JERSEY...
  SOUTHEASTERN CAMDEN COUNTY IN SOUTHERN NEW JERSEY...
  EAST CENTRAL SALEM COUNTY IN SOUTHERN NEW JERSEY...
  NORTHEASTERN CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
  NORTHWESTERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...

* UNTIL 1245 AM EDT

* AT 940 PM EDT...DOPPLER RADAR INDICATED MORE RAIN WAS MOVING INTO 
  AREA. EARLIER TODAY, UP TO SIX INCHES HAD FALLEN ACROSS PORTIONS 
  OF THE WARNED AREA. THIS OCCURRED VERY QUICKLY CAUSING RAPID RISES 
  NECESSITATING A FLASH FLOOD WARNING. WHILE ADDITIONAL FLOODING IS 
  EXPECTED INTO THE OVERNIGHT, RAINFALL RATES ARE NOT AS HIGH AS 
  THEY WERE EARLIER AND RESPONSES WILL BE SLOWER. THIS WARNING WILL 
  REPLACE THE FLASH FLOOD WARNING.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  VINELAND...HAMMONTON...BUENA...EGG HARBOR CITY...WEYMOUTH...
  NEWFIELD...MALAGA...ELWOOD-MAGNOLIA...BATSTO...WHARTON STATE
  FOREST...ROSENHAYN...OLIVET...FOLSOM AND COLLINGS LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3944 7511 3958 7518 3974 7463 3957 7454

$$

KRUZDLO
1 follow-up statement
680 
WGUS81 KPHI 020441
FLSPHI

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1241 AM EDT TUE JUN 2 2015

NJC001-005-007-011-015-033-020450-
/O.EXP.KPHI.FA.W.0015.000000T0000Z-150602T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BURLINGTON NJ-GLOUCESTER NJ-CAMDEN NJ-SALEM NJ-CUMBERLAND NJ-
ATLANTIC NJ-
1241 AM EDT TUE JUN 2 2015

...THE FLOOD WARNING WILL EXPIRE AT 1245 AM EDT SOUTH CENTRAL
BURLINGTON...SOUTHEASTERN GLOUCESTER...SOUTHEASTERN CAMDEN...EAST
CENTRAL SALEM...NORTHEASTERN CUMBERLAND AND NORTHWESTERN ATLANTIC
COUNTIES...

THE FLOOD WARNING HAS BEEN REPLACED WITH A FLOOD ADVISORY FOR THE 
THREAT OF MINOR FLOODING.

LAT...LON 3944 7511 3958 7518 3974 7463 3957 7454

$$

KRUZDLO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Jun 1, 9:34 PM EDT, 8 minutes earlier.

Area forecast discussion, Jun 1, 9:34 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
934 PM EDT MON JUN 1 2015

.SYNOPSIS...
A COLD FRONT OVER SOUTHERN NEW JERSEY AND EXTREME SOUTHEAST
PENNSYLVANIA THIS AFTERNOON WILL SLOWLY PROGRESS SOUTHWARD THROUGH
TUESDAY BEFORE STALLING TO OUR SOUTH TUESDAY NIGHT THROUGH THE END
OF THE WEEK. MEANWHILE, HIGH PRESSURE BUILDS IN FROM THE NORTH
MIDWEEK BEFORE MOVING OFFSHORE LATE IN THE WEEK. ONSHORE FLOW
BETWEEN THE FRONT TO OUR SOUTH AND HIGH PRESSURE TO OUR NORTH WILL
LEAD TO COOL AND CLOUDY CONDITIONS FOR MUCH OF THIS WEEK. A COLD
FRONT IS EXPECTED TO MOVE THROUGH THE MID-ATLANTIC REGION EARLY THIS
WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE SLOW MOVING FRONT HAS PUSHED FURTHER SOUTH SINCE THE AFTERNOON
AND IS ACROSS THE SOUTHERN DELMARVA THIS EVENING. SHOWERS AND
TSTMS PREVAIL ACROSS THE DELMARVA AND SRN NJ WITH MORE STABLE
PRECIP BACK UP ACROSS ERN PA AND THE REST OF NJ. MUCH OF THE
STEADY PRECIP IS NOT REACHING THE SRN POCONOS. WE HAVE MADE
ADJUSTMENTS TO THE POP/WX GRIDS TO ACCOUNT FOR THE RECENT PRECIP
TRENDS. TEMPS/DEW POINTS AND WINDS ADJUSTED ALONG THE LINES OF
HRRR MODEL.

OCNL FLOOD/SVR WARNINGS BEING ISSUED THIS EVENING SO PAY ATTENTION
TO THE LATEST STATEMENTS FROM THE NWS.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
THE FRONT WILL TRANSITION SOUTH OF THE REGION ON TUESDAY, LEAVING
THE REGION WITH A STIFF ONSHORE EASTERLY FLOW AND THICK CLOUDS.
TEMPERATURES MAY ACTUALLY FALL THROUGH THE DAY, PARTICULARLY IF
MODELED TWO METER TEMPERATURES HAVE A CORRECT HANDLE OF THE
TRENDS. LIGHTER SHOWERS WILL LIKELY CONTINUE WITH SOME QPF UNDER
1/2 INCH. FOR NOW GIVEN THE LOWER TRENDS IN THE MET/MAV THE LAST
SEVERAL CYCLES WILL GO A TOUCH LOWER WITH DAYTIME TEMPERATURES ON
TUESDAY THAN THOSE GUIDANCE SETS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
THE FRONTAL BOUNDARY WILL GRADUALLY PUSH SOUTH OF THE FORECAST AREA
TUESDAY EVENING BEFORE STALLING NEAR THE VA-NC BORDER AND THE
SOUTHERN TIP OF THE DELMARVA LATE TUESDAY NIGHT THROUGH MIDWEEK.
MEANWHILE, HIGH PRESSURE OVER EASTERN CANADA/NORTHERN NEW ENGLAND
WILL NOSE SOUTHWARD, WHICH WILL REINFORCE THE ONSHORE FLOW IN THE
NORTHERN MID-ATLANTIC REGION. THE FORECAST AREA WILL RESIDE IN A
RELATIVELY COOL, STABLE AIRMASS DUE TO PERSISTENT ONSHORE FLOW TO
THE NORTH OF THE BOUNDARY. LOW CHANCES FOR SHOWERS WERE ADDED TO THE
FORECAST FOR THE SOUTHERN HALF OF CWA FOR MUCH OF THE MIDWEEK, AS
THIS AREA IS FORECAST BE POSITIONED CLOSER TO THE MID- AND UPPER-
LEVEL DEFORMATION ZONE DOWNSTREAM OF A CUTOFF LOW OVER THE SOUTHERN
APPALACHIANS AND JUST UPSTREAM OF A SHORTWAVE RIDGE OVER SOUTHERN
NEW ENGLAND. CHANCES/COVERAGE OF SHOWERS WILL BE MUCH LOWER THAN
YESTERDAY AND TODAY.

ONSHORE FLOW WILL CONTINUE LATE IN THE WEEK BUT WEAKEN AS HIGH
PRESSURE MOVES OFF THE NEW ENGLAND COAST. THE AIRMASS WILL MODERATE
A BIT ACCORDINGLY, WITH NEAR NORMAL TEMPS RETURNING BY FRIDAY. LOW
CHANCES FOR SHOWERS EXPAND NORTHWARD TOWARD THE HIGHER ELEVATIONS IN
NORTHEAST PA ON THURSDAY AND FRIDAY. WITH THE FRONTAL BOUNDARY STILL
STALLED TO OUR SOUTH AND EAST AND NOT MUCH INSTABILITY FORECAST OVER
OUR AREA, KEPT THUNDERSTORMS OUT OF THE FORECAST AREA.

A COLD FRONT IS EXPECTED TO APPROACH FROM THE NORTH FRIDAY. TODAY'S
12Z MODEL GUIDANCE CONTINUES TO SHOW THE PROGRESSION OF THIS
BOUNDARY SLOWING DOWN AS IT PUSHES THROUGH OUR AREA FRIDAY NIGHT
AND SATURDAY MORNING DUE TO WEAKER STEERING FLOW ALOFT THIS FAR
SOUTH. SCATTERED SHOWERS ARE EXPECTED WITH THE FROPA. EASTERLY LOW-
LEVEL IS THEN FORECAST TO DEVELOP LATER ON SATURDAY IN RESPONSE TO
HIGH PRESSURE BUILDING INTO SOUTHEASTERN CANADA. THE BOUNDARY SHOULD
BASICALLY WASH OUT ONCE THE ONSHORE FLOW TAKES OVER.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

WIDESPREAD IFR CONDITIONS ACROSS THE TERMINALS. ONCE IN A WHILE
SOME MVFR CONDITIONS OCCUR AS THE SHOWERS WILL MIX OUT SOME OF THE
LOWER CIGS FOR A TIME. THE TREND FOR MOSTLY IFR (CIGS) WILL
CONTINUE OVERNIGHT AND THE GUIDANCE OFFERS LITTLE HOPE THAT THINGS
WILL CHANGE OVERNIGHT INTO TUE MORNING. WE WILL GO ALONG WITH THAT
FOR NOW AND TAPER OFF THE STEADY PRECIP FIRST ACROSS THE
NORTH/WEST THEN GRADUALLY FURTHER SOUTH/EAST OVERNIGHT. TSTMS
POSSIBLE KILG-KMIV-KACY...MAYBE A FEW RUMBLES THRU 02Z AT KPHL.

OUTLOOK...

TUESDAY NIGHT THROUGH SATURDAY...MARINE LAYER WILL BE ESTABLISHED
WITH PERSISTENT EAST TO NORTHEAST FLOW THROUGH MOST OF THE PERIOD.
THIS WILL LEAD TO PERIODS OF LOW CLOUDS AND MVFR/IFR CIGS,
ESPECIALLY AT NIGHT AND MORNING. LOW CLOUDS WILL LIKELY BE MORE
DIFFICULT TO MIX OUT AT ACY AND OTHER LOCATIONS NEAR THE COAST.
CANNOT RULE OUT A FEW SHOWERS EACH DAY BUT A CHANCES FOR SHOWERS MAY
BE ENHANCED SLIGHTLY LATE FRIDAY-EARLY SATURDAY WHEN A COLD FRONT
PASSES THROUGH.

&&

.MARINE...
WE HAVE DECIDED TO ISSUE A SCA FOR ALL OF THE WATERS THIS EVENING
WITH MANY OF THE WIND OBSERVATION SITES REPORTING GUSTS TO/OVER 25
KNOTS AT TIMES. A BATCH OF TSTMS APPROACHING FROM THE SW WILL
IMPACT THE WATERS FURTHER WITH HAZARDOUS CONDITIONS. STAY TUNED
FOR MAINE STATEMENTS AND POSSIBLE SMW'S OVER THE NEXT FEW HOURS.

OUTLOOK...

TUESDAY NIGHT THROUGH THURSDAY...EAST TO NORTHEAST FLOW WILL PERSIST
DURING THE MIDWEEK. WINDS WILL BE 15-20 KT BUT WITHOUT UNFAVORABLE
MIXING PROFILES, CAPPED WIND GUSTS TO UNDER 25 KT. LATEST WAVEWATCH
GUIDANCE SHOWS SEAS INCREASING TO 4-5 FT IN OUR COASTAL ATLANTIC
WATERS TUESDAY NIGHT AND CONTINUING THROUGH THURSDAY. OPTED TO HOLD
OFF ON A THIRD/FOURTH PERIOD SCA HEADLINE DUE TO THE UNCERTAINTY OF
REACHING CRITERIA IN THIS MARGINAL SETUP.

THURSDAY NIGHT THROUGH FRIDAY NIGHT...WINDS AND SEAS WILL BE BELOW
SCA THRESHOLD.

SATURDAY...ONSHORE FLOW STRENGTHENS. SEAS MAY BUILD TO ABOVE 5 FT
DURING THE WEEKEND IN RESPONSE TO A STRONG LOW PRESSURE SYSTEM
TRACKING WELL TO OUR EAST.

&&

.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE NEW JERSEY
SHORE AND DELAWARE BEACHES THIS AFTERNOON AND EVENING.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR PAZ070-071-
     101>106.
NJ...FLASH FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR NJZ008>010-
     012>027.
DE...FLASH FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR DEZ001>004.
MD...FLASH FLOOD WATCH UNTIL 6 AM EDT TUESDAY FOR MDZ008-012-015-
     019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT TUESDAY FOR ANZ430-431-
     450>455.

&&

SYNOPSIS...KLEIN
NEAR TERM...PO
SHORT TERM...GAINES
LONG TERM...KLEIN
AVIATION...GAINES/KLEIN/PO
MARINE...GAINES/KLEIN/PO
RIP CURRENTS...
Hazardous weather outlook, Jun 1, 4:01 PM EDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 PM EDT MON JUN 1 2015

NJZ001-007-PAZ054-055-060>062-022015-
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
401 PM EDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>003-MDZ008-012-015-019-020-NJZ016>018-021>023-027-PAZ070-101-
102-022015-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-GLOUCESTER-CAMDEN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-DELAWARE-WESTERN CHESTER-EASTERN CHESTER-
401 PM EDT MON JUN 1 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION TO THE FLASH FLOOD THREAT, A FEW THUNDERSTORMS MAY
PRODUCE LOCALLY DAMAGING WINDS OR LARGE HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

PLEASE PASS ALONG REPORTS OF FLOODING, DAMAGING WINDS AND HAIL TO
THE NATIONAL WEATHER SERVICE.

DEZ004-NJZ014-024>026-022015-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
401 PM EDT MON JUN 1 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE PASS ALONG REPORTS OF FLOODING TO THE NATIONAL WEATHER
SERVICE.

ANZ430-431-450>455-022015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
401 PM EDT MON JUN 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ008>010-012-013-015-019-020-PAZ071-103>106-022015-
MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-
NORTHWESTERN BURLINGTON-OCEAN-PHILADELPHIA-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
401 PM EDT MON JUN 1 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

PLEASE PASS ALONG REPORTS OF FLOODING TO THE NATIONAL WEATHER
SERVICE.

JRK

In the hours before

Local storm report, Jun 1, 5:24 PM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
524 PM EDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             HAMILTON TWP            39.50N  74.75W
06/01/2015  M0.25 INCH       ATLANTIC           NJ   LAW ENFORCEMENT

0400 PM     FLASH FLOOD      COLLINGS LAKES          39.59N  74.88W
06/01/2015                   ATLANTIC           NJ   TRAINED SPOTTER

            SEVERAL ROADS FLOODED IN COLLINGS LAKES WITH FIRE
            DEPARTMENT RESPONDING.

0400 PM     FLASH FLOOD      FOLSOM                  39.59N  74.85W
06/01/2015                   ATLANTIC           NJ   BROADCAST MEDIA

            ROAD CLOSURES IN FOLSOM DUE TO RAPID FLOODING.

0415 PM     HAIL             NEWARK                  39.68N  75.76W
06/01/2015  M0.75 INCH       NEW CASTLE         DE   PUBLIC

            DIME SIZE HAIL REPORTED IN NEWARK.

0430 PM     HAIL             NEW CASTLE              39.67N  75.57W
06/01/2015  M0.88 INCH       NEW CASTLE         DE   SOCIAL MEDIA

0438 PM     HAIL             NEW CASTLE COUNTY AIRPO 39.68N  75.61W
06/01/2015  M0.25 INCH       NEW CASTLE         DE   ASOS

            PEA SIZE HAIL OBSERVED BY TOWER OFFICIALS AT THE NEW
            CASTLE COUNTY AIRPORT.

0440 PM     HAIL             NEW CASTLE              39.67N  75.57W
06/01/2015  M1.25 INCH       NEW CASTLE         DE   BROADCAST MEDIA

            HAIL UP TO HALF DOLLAR SIZE REPORTED IN NEW CASTLE.

&&

EVENT NUMBER PHI1500228 PHI1500232 PHI1500233 PHI1500229 PHI1500231
PHI1500230 PHI1500234

GORSE
Local storm report, Jun 1, 6:00 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
600 PM EDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             HAMILTON TWP            39.50N  74.75W
06/01/2015  M0.25 INCH       ATLANTIC           NJ   LAW ENFORCEMENT

0400 PM     FLASH FLOOD      COLLINGS LAKES          39.59N  74.88W
06/01/2015                   ATLANTIC           NJ   TRAINED SPOTTER

            SEVERAL ROADS FLOODED IN COLLINGS LAKES WITH FIRE
            DEPARTMENT RESPONDING.

0400 PM     FLASH FLOOD      FOLSOM                  39.59N  74.85W
06/01/2015                   ATLANTIC           NJ   BROADCAST MEDIA

            ROAD CLOSURES IN FOLSOM DUE TO RAPID FLOODING.

0415 PM     HAIL             NEWARK                  39.68N  75.76W
06/01/2015  M0.75 INCH       NEW CASTLE         DE   PUBLIC

            DIME SIZE HAIL REPORTED IN NEWARK.

0430 PM     HAIL             NEW CASTLE              39.67N  75.57W
06/01/2015  M0.88 INCH       NEW CASTLE         DE   SOCIAL MEDIA

0438 PM     HAIL             NEW CASTLE COUNTY AIRPO 39.68N  75.61W
06/01/2015  M0.25 INCH       NEW CASTLE         DE   ASOS

            PEA SIZE HAIL OBSERVED BY TOWER OFFICIALS AT THE NEW
            CASTLE COUNTY AIRPORT.

0440 PM     HAIL             NEW CASTLE              39.67N  75.57W
06/01/2015  M1.25 INCH       NEW CASTLE         DE   BROADCAST MEDIA

            HAIL UP TO HALF DOLLAR SIZE REPORTED IN NEW CASTLE.

0541 PM     HAIL             2 S RISING SUN          39.67N  76.06W
06/01/2015  M0.75 INCH       CECIL              MD   TRAINED SPOTTER

&&

EVENT NUMBER PHI1500228 PHI1500232 PHI1500233 PHI1500229 PHI1500231
PHI1500230 PHI1500234 PHI1500235

GORSE
Local storm report, Jun 1, 6:46 PM EDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
646 PM EDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     LIGHTNING        KINGSTOWN               39.21N  76.05W
06/01/2015                   QUEEN ANNES        MD   911 CALL CENTER

            VEHICLE STRUCK BY LIGHTNING

&&

EVENT NUMBER PHI1500236

STAFF
Local storm report, Jun 1, 7:23 PM EDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
723 PM EDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     FLASH FLOOD      NEWARK                  39.68N  75.76W
06/01/2015                   NEW CASTLE         DE   911 CALL CENTER

            VEHICLES STUCK IN WATER IN CHRISTIANA AND NEWARK

&&

EVENT NUMBER PHI1500237

STAFF
Special weather statement, Jun 1, 7:54 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
754 PM EDT MON JUN 1 2015

DEZ002>004-MDZ019-020-NJZ020>027-020145-
KENT-DELAWARE BEACHES-INLAND
SUSSEX-CAROLINE-TALBOT-TALBOT-SOUTHEASTERN BURLINGTON-ATLANTIC
COASTAL CAPE MAY-COASTAL OCEAN-OCEAN-CUMBERLAND-CAPE
MAY-ATLANTIC-COASTAL ATLANTIC-
754 PM EDT MON JUN 1 2015

...A LINE OF STRONG THUNDERSTORMS WITH HEAVY RAIN HEADING
TOWARD THE COAST...

AT 751 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM BASS RIVER STATE FOREST TO NEAR PORT NORRIS TO 6 MILES
SOUTHWEST OF FORTESQUE TO TANYARD...AND MOVING EAST AT 25 MPH.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING
CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER
INSIDE A BUILDING OR VEHICLE.

WIND GUSTS TO AROUND 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
VINELAND...ATLANTIC CITY...DOVER...MILLVILLE...EASTON...OCEAN CITY...
GEORGETOWN...CUMBERLAND...BARNEGAT...PLEASANTVILLE...SOMERS POINT...
MILFORD...BRIGANTINE...NORTHFIELD...ABSECON...DENTON...EGG HARBOR
CITY...LAUREL LAKE...HARRINGTON AND TUCKERTON.

LAT...LON 3950 7434 3956 7441 3941 7440 3949 7431
      3942 7434 3933 7468 3929 7455 3893 7496
      3857 7506 3864 7509 3858 7512 3858 7515
      3863 7516 3871 7617 3913 7542 3901 7532
      3925 7518 3992 7407
TIME...MOT...LOC 2351Z 273DEG 20KT 3961 7441 3928 7504 3916 7526 3875
7601
Local storm report, Jun 1, 8:56 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
856 PM EDT MON JUN 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             HAMILTON TWP            39.50N  74.75W
06/01/2015  M0.25 INCH       ATLANTIC           NJ   LAW ENFORCEMENT

0348 PM     TSTM WND DMG     HAMILTON TWP            39.50N  74.75W
06/01/2015                   ATLANTIC           NJ   BROADCAST MEDIA

            FEW LIMBS AND WIRES DOWN IN HAMILTON TWP

0400 PM     FLASH FLOOD      COLLINGS LAKES          39.59N  74.88W
06/01/2015                   ATLANTIC           NJ   TRAINED SPOTTER

            SEVERAL ROADS FLOODED IN COLLINGS LAKES WITH FIRE
            DEPARTMENT RESPONDING.

0400 PM     FLASH FLOOD      FOLSOM                  39.59N  74.85W
06/01/2015                   ATLANTIC           NJ   BROADCAST MEDIA

            ROAD CLOSURES IN FOLSOM DUE TO RAPID FLOODING.

0415 PM     HAIL             NEWARK                  39.68N  75.76W
06/01/2015  M0.75 INCH       NEW CASTLE         DE   PUBLIC

            DIME SIZE HAIL REPORTED IN NEWARK.

0430 PM     HAIL             NEW CASTLE              39.67N  75.57W
06/01/2015  M0.88 INCH       NEW CASTLE         DE   SOCIAL MEDIA

0438 PM     HAIL             NEW CASTLE COUNTY AIRPO 39.68N  75.61W
06/01/2015  M0.25 INCH       NEW CASTLE         DE   ASOS

            PEA SIZE HAIL OBSERVED BY TOWER OFFICIALS AT THE NEW
            CASTLE COUNTY AIRPORT.

0440 PM     HAIL             NEW CASTLE              39.67N  75.57W
06/01/2015  M1.25 INCH       NEW CASTLE         DE   BROADCAST MEDIA

            HAIL UP TO HALF DOLLAR SIZE REPORTED IN NEW CASTLE.

0530 PM     FLASH FLOOD      NEWARK                  39.68N  75.76W
06/01/2015                   NEW CASTLE         DE   911 CALL CENTER

            VEHICLES STUCK IN WATER IN CHRISTIANA AND NEWARK

0541 PM     HAIL             2 S RISING SUN          39.67N  76.06W
06/01/2015  M0.75 INCH       CECIL              MD   TRAINED SPOTTER

0640 PM     LIGHTNING        KINGSTOWN               39.21N  76.05W
06/01/2015                   QUEEN ANNES        MD   911 CALL CENTER

            VEHICLE STRUCK BY LIGHTNING

0851 PM     HEAVY RAIN       PINEY HOLLOW            39.59N  74.93W
06/01/2015  M4.07 INCH       GLOUCESTER         NJ   NJWXNET

0852 PM     HEAVY RAIN       MULLICA TWP             39.60N  74.67W
06/01/2015  M2.56 INCH       ATLANTIC           NJ   NJWXNET

0855 PM     HEAVY RAIN       FOLSOM                  39.59N  74.85W
06/01/2015  M5.58 INCH       ATLANTIC           NJ   MESONET

&&

EVENT NUMBER PHI1500228 PHI1500238 PHI1500232 PHI1500233 PHI1500229
PHI1500231 PHI1500230 PHI1500234 PHI1500237 PHI1500235 PHI1500236
PHI1500239 PHI1500240 PHI1500241

STAFF

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:05 PM EDTAreal Flood AdvisoryPHIAtlantic, Cape May, Cumberland10 hr
Jun 1, 9:36 PM EDTAreal Flood WarningPHICumberland3 hr
Jun 2, 12:39 AM EDTAreal Flood AdvisoryPHIAtlantic, Camden, Cumberland, Gloucester, Salem5 hr

Nearby

Areal Flood Warnings in New Jersey, 2015Every areal flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.